# SDR AALA20161113002

- Difficulty date: November 13, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 87,036 hours, 13,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 255T12457
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PULLEY BRACKET ATTACH ANGLE ON FORWARD SIDE OF FRAME AT FUSELAGE STATION 246 LBL 1 IS CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 53-10-51-2R-3 AND DRAWING 255T4412.
